| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 3, 2009, no. 9-12


D. Aiat Hadj Ahmed, A. Bentaleb, M. Rachidi, F. Zitan
      Powers of matrices by density and divided differences
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 407-422.

L. Ben Yakoub, M. Louzari
      Ore extensions of extended symmetric and reversible rings
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 423-433.

L. Ben Yakoub, M. Louzari
      A note on \sigma-reversibility and \sigma-symmetry of skew power series rings
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 435-442.

K. El-Hussein
      On the maximal ideals in L^1-algebra of the Heisenberg group
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 443-448.

S. Davis
      A finite algorithm for the solution to an algebraic equation
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 449-460.

R. Sallam
      On Johns rings
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 461-464.

A. Kaul, M. E. White
      Centralizers of Coxeter elements and inner automorphisms of right-angled Coxeter groups
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 465-473.

M. El-Ghoul, S. I. Nada, R. M. Abo Elanin
      On the folding of ring
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 475-482.

H. K. Saikia, M. C. Kalita
      On annihilator of fuzzy subsets of modules
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 483-488.

A. Belhadef
      Factorisation d'un polynome 'a plusieurs variables
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 489-496.

F. Oke
      On residual transcendental extensions of v to K(x_1,...,x_n)
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 497-502.

Shitian Liu
      The c*-normal subgroups of finite groups
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 503-509.

A. Moutassim
      On absolute valued algebras satisfying (x, x, x)= 0, (x^2, x, x)= 0, (x, x, x^2)= 0, (x^2, x^2, x)= 0 or (x, x^2, x^2)= 0
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 511-524.

G. Donadze, M. Ladra
      On the groups with isomorphic integral group rings
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 525-529.

Sh. Payrovi
      On the Bass numbers of modules with finite Gorenstein dimension
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 531-537.

U. M. Swamy, S. Ramesh
      Birkhoff centre of an almost distributive lattice
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 539-546.

G. Ferrarese, M. Roggero
      Homogeneous varieties for Hilbert schemes
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 547-557.

A. M. Al-roqi
      Soluble signalizer functors
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 559-565.

Aixia Ding, Shiqun Li
      Lattices of *-congruences on a quasi regular *-semigroup
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 567-573.

P. A. Hummadi, R. A. Muhammad
      Primary spectrum
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 575-588.

I. Akharraz, M. E. Charkani
      Induced modules by an endomorphism of finitely generated modules
      International Journal of Algebra, Vol. 3, 2009, no. 9-12, 589-597.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |